Alert archive / Texas / Wind Advisories in 2017

Wind Advisory 16, NWS Fort Worth, TX

November 17, 201746 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 17, 2017, 3:17 PM CST for 46 counties in Texas. It took effect at Nov 18, 2017, 7:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2017, 3:17 PM CST (21:17 UTC)
In effect from
Nov 18, 2017, 7:00 AM CST
Expired
Nov 18, 2017, 5:00 PM CST
In force
10 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 394 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
394 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WWUS74 KFWD 172117
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
317 PM CST Fri Nov 17 2017

...Wind Advisory in effect for most of North and Central Texas on
Saturday...

.A strong cold front will pass through the region during the day
on Saturday. The winds behind the front will be from the north at
20 to 30 mph with gusts of 35 to 40 mph.

TXZ091>095-100>107-115>123-129>135-141>146-156>161-180530-
/O.NEW.KFWD.WI.Y.0016.171118T1300Z-171118T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, 
Marlin, Mexia, and Groesbeck
317 PM CST Fri Nov 17 2017

...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM CST SATURDAY...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from 7 AM to 3 PM CST Saturday. 

* TIMING...Saturday morning through mid afternoon.

* WINDS...Breezy southwest winds ahead of the front will increase 
  from the north behind the front to 20 to 30 mph with gusts up to
  40 mph.

* IMPACTS...Lightweight and loose objects that are not secured may
  easily be displaced. High profile vehicles may experience
  difficultly traveling on east-west roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes. Residents may 
wish to take action to secure trash cans...lawn furniture...and 
other lightweight outdoor objects that may be blown around in the 
strong winds.

&&

$$

JLDunn
4 follow-up statements
174 
WWUS74 KFWD 180605
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1205 AM CST Sat Nov 18 2017

TXZ091>095-100>107-115>123-129>135-141>146-156>161-181500-
/O.CON.KFWD.WI.Y.0016.171118T1300Z-171118T2100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, 
Marlin, Mexia, and Groesbeck
1205 AM CST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON...

* TIMING...Saturday morning through mid afternoon.

* WINDS...Breezy southwest winds ahead of the front will 
  increase from the north behind the front to 20 to 30 mph with 
  gusts up to 40 mph. 

* IMPACTS...Lightweight and loose objects that are not secured 
  may easily be displaced. High profile vehicles may experience 
  difficultly traveling on east-west roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes. Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
147 
WWUS74 KFWD 180926
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
326 AM CST Sat Nov 18 2017

...Wind Advisory In Effect For All of North and Central Texas
Today...

.A strong cold front will move quickly through North Texas later
this morning, then through Central Texas by midday and after.  
North-northwest winds behind the front are expected to be 20 to 
30 mph with gusts up to 40 mph at times possible, especially
across the northern and western parts of the region. 

TXZ147-148-162-174-175-181730-
/O.EXB.KFWD.WI.Y.0016.171118T1700Z-171118T2300Z/
Freestone-Anderson-Leon-Milam-Robertson-
Including the cities of Teague, Fairfield, Wortham, Palestine, 
Buffalo, Centerville, Jewett, Normangee, Oakwood, Cameron, 
Rockdale, Hearne, Franklin, and Calvert
326 AM CST Sat Nov 18 2017

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

The National Weather Service in Fort Worth has issued a Wind
Advisory, which is in effect from 11 AM this morning to 5 PM CST
this afternoon. 

* TIMING...Late morning through the end of the afternoon.

* WINDS...North-northwest 20 to 30 mph with gusts up to, or in
  excess of 35 mph at times in wake of a strong cold front. 

* IMPACTS...Lightweight and loose objects that are not secured may
  easily be displaced. High profile vehicles will likely
  experience difficultly traveling on east to west oriented roads
  and highways due to dangerous cross winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes. Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$

TXZ091>095-100>107-115>123-129>135-141>146-156>161-181730-
/O.EXT.KFWD.WI.Y.0016.171118T1300Z-171118T2300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Lampasas, 
Copperas Cove, Gatesville, Killeen, Temple, Fort Hood, Waco, 
Marlin, Mexia, and Groesbeck
326 AM CST Sat Nov 18 2017

...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON...

* TIMING...This morning through the end of the afternoon.

* WINDS...North-northwest 25 to 30 mph with gusts up to, or in
  excess of 40 mph at times in wake of a strong cold front 

* IMPACTS...Lightweight and loose objects that are not secured may
  easily be displaced. High profile vehicles will likely
  experience difficultly traveling on east west oriented roads and
  highways due to dangerous cross winds.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes. Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
992 
WWUS74 KFWD 181719
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1119 AM CST Sat Nov 18 2017

...Wind Advisory In Effect For All of North and Central Texas
Today...

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-182300-
/O.CON.KFWD.WI.Y.0016.000000T0000Z-171118T2300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1119 AM CST Sat Nov 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* TIMING...Through the afternoon hours.

* WINDS...North-northwest 20 to 30 mph with gusts up to, or in
  excess of 40 mph at times behind a strong cold front.

* IMPACTS...Lightweight and loose objects that are not secured may
  easily be displaced. High profile vehicles will likely
  experience difficulty traveling on east west oriented roads and
  highways due to dangerous cross winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult...especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes. Residents may
wish to take action to secure trash cans...lawn furniture...and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
040 
WWUS74 KFWD 182303
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
503 PM CST Sat Nov 18 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-190015-
/O.EXP.KFWD.WI.Y.0016.000000T0000Z-171118T2300Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
503 PM CST Sat Nov 18 2017

...WIND ADVISORY HAS EXPIRED...

Wind gusts to 35 mph will continue through 6pm then will diminish
to 5 to 10 mph after midnight.

$$

Dunn

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 17, 12:38 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 17, 12:38 PM CST, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1238 PM CST Fri Nov 17 2017

.AVIATION...
/18Z TAFs/

A jet streak emerging from the Rockies has induced lee troughing,
veering the low-level winds across Texas. Dry advection at 850mb
thinned the cloud layer this morning, hastening its erosion. This
has lowered the lingering inversion that will keep the boundary
layer moisture capped this afternoon, but it will be sufficiently
mixed to preclude any ceilings. Some of the momentum near the top
of the boundary layer (30-40kts) will reach the surface, with
occasional gusts approaching or exceeding 30kts.

The surface layer is unlikely to decouple tonight as a cold front
approaches. A dryline will remain well west, but the winds will
significantly veer in advance of the frontal passage. Strong
southwesterly winds of 40-50kts may fall below FL020, which could
require LLWS. The westerly component should keep a stratus surge
east of the Metroplex, but Waco will likely see a prolonged period
of MVFR ceilings that will continue through the frontal passage.
The front will arrive in the Metroplex mid-morning Saturday,
reaching Waco before midday.

Postfrontal winds may reach AWW criteria. Initially, the wind
direction will favor 31L/R, but the direction will steadily veer
Saturday afternoon, reducing the crosswind component on DFW's
north-south runways. Speeds will diminish considerably before
sunset.

25

&&

.SHORT TERM... /Issued 341 AM CST Fri Nov 17 2017/
/Today and Tonight/

Strong low level warm advection is in full swing early this
Friday morning in advance of a deep longwave Western CONUS upper
trough and as evidenced by 925mb flow of 30-35 knots. A warm front
just south of the Red River Valley will move north out of the
area later this morning. A few sprinkles may occur along and north
of this feature through mid-morning, but nothing of consequence
is expected. Morning stratus will hang around through mid-late
morning, but should disperse and scatter as we move into the
afternoon hours with the aforementioned strong warm advection.
Deepening surface lee-side cyclogenesis today in advance of our
Western CONUS upper trough will result in gusty south winds of
15-25 mph and well above normal temperatures. Highs will range
from the upper 70s east to the mid 80s east. Despite the above
normal temperatures and very breezy conditions, any fire weather
concerns should be minimal as afternoon humidity values will be
relatively high.

The breezy, humid, and above normal conditions will continue
through the evening and much of the overnight hours Friday night,
before the much anticipated strong Fall cold front arrives into
the far northwest counties just before sunrise Saturday morning.
Another stratus surge with either a few sprinkles or light showers
will occur ahead of the front, however, veering low level flow
should keep surface convergence ahead of the cold front minimal
and any isolated activity confined across much of Central Texas
and areas east of I-35 across the north. Lows will fall into the
50s behind the cold front by sunrise Saturday, while balmy 60s
continue in advance of the front.

05/

&&

.LONG TERM... /Issued 341 AM CST Fri Nov 17 2017/
/Saturday through Tuesday/

The main headline in the long term forecast will be early Saturday's
cold front, a brief return to near seasonal conditions and then
above normal warmth next week. There will be another cold front
early next week with very low rain chances. Thereafter, rain-free
conditions are advertised for the upcoming holiday travel and
festivities.

After a very warm Friday, Saturday will be about 10 to 15 degrees
cooler for most of North and Central TX. The lone exception may be
across far southeastern zones (Milam, Robertson and Leon) where
the front may not make it through before peak heating. For all
other areas, strong north winds will help to usher in cooler air.
High temperatures for a majority of the area may actually occur
before noon and fall through the afternoon hours. Elsewhere, there
should still be some warming ahead of the frontal boundary as a
pre-frontal trough develops and veers low level flow. If the
front is slower than currently advertised, conditions may warm
even more than forecast. As mentioned above, far southeastern
zones may still see above normal warmth ahead of the front with
temperatures in the upper 70s appearing possible.

The veered flow ahead of the frontal boundary should limit low
level convergence necessary for the development of widespread
measurable precipitation. Low level moisture and a weak WAA regime
will remain in place ahead of this boundary and for now I'll only
advertise a slight chance for a few sprinkles down across
southeastern zones to account for any weak ascent here. Once the
front swings through, the rain potential will approach nil. The
cold front is projected to blast through the upper TX coast and
southward through the Rio Grande Valley by Saturday evening. This
will be important for next week's low rain chances, as the
Continental Shelf just offshore of the coast may become scoured.

The other story on Saturday will be the strong non-convective winds.
Deep-post frontal mixing up to around 850mb will support the
transfer of at least some of the 40 to 50 knot aloft. This
mechanical mixing in tandem with 2-3 mb/hr pressure rises in the
wake of the frontal boundary will likely warrant a Wind Advisory
for parts, if not all of the area on Saturday.

Saturday Night into Sunday should feature dry and cool
conditions. Winds should subside as the boundary layer decouples
and outside of perhaps some jet-level cirrus, it should be a
mostly clear night. Those factors should support optimal
radiational cooling and I've hedged towards the cooler side of
guidance for Sunday morning low temperatures. Surface high
pressure will settle in across western North TX and with northwest
zones being in close proximity to this feature, temperatures will
likely fall closer to near or below the freezing mark here.
Outside of a few sheltered spots, much of the remainder of the CWA
should remain in the mid 30s to low 40s.

Temperatures on Sunday will remain near seasonal norms as weak
cold air advection lingers. Ample sunshine, however, should still
allow temperatures to climb into the upper 50s and low, to
perhaps mid 60s areawide. Sunday night into Monday will feature
another cool night, albeit, warmer than the previous night,
courtesy of increased southerly low level flow. The flow aloft
will become increasingly northwesterly which should keep the
remainder of the weekend and into early next week dry.
Temperatures on Monday and Tuesday will moderate to above normal
values with readings in the upper 60s and low to mid 70s.

Early Tuesday, the northwest flow will become increasing
meridional as a compact shortwave trough dives southward out of
the Four Corners region. This feature is expected to dive
southward towards the Big Bend of TX with an attendant push of
colder air down the Central Plains and into North and Central TX.
Low level moisture will make an attempt to lift northward, but
due to the aforementioned early weekend frontal intrusion into
the Gulf, it's likely that the moisture quality when it returns
northward will be quite poor. There may be enough lift to offset
the meager moisture, but for now I'll limit PoPs to the far
southern zones late Tuesday into early Wednesday. Instability
looks meager and I'll only advertise light rain showers in the
worded forecasts. Tuesday's front should allow for seasonal
daytime high temperatures on Wednesday. Thereafter, the current
forecast indicates pleasant travel conditions across North and
Central TX with above normal warmth returning for Thanksgiving
Day and extending into the holiday weekend.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    82  64  69  41  62 /   5   5  10   0   0
Waco                83  66  72  37  62 /   5   5  10   0   0
Paris               78  63  68  34  61 /  10  10  10   0   0
Denton              83  62  68  34  62 /   5   0   5   0   0
McKinney            80  64  67  36  61 /   5   5  10   0   0
Dallas              83  66  69  42  62 /   5   5  10   0   0
Terrell             82  66  71  38  62 /   5  10  10   0   0
Corsicana           82  67  71  41  62 /   5  10  10   0   0
Temple              83  66  74  39  63 /   5  10  10   0   0
Mineral Wells       86  60  66  34  62 /   5   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

25/82
Hazardous weather outlook, Nov 17, 2:56 AM CST, 12 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
256 AM CST Fri Nov 17 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
256 AM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Wind Advisories in Texas, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.